# SDR UIEA2019123006168

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 78,955 hours, 26,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103D29
- Part serial: 29119
- Condition: Unwanted Deploy
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK DESCENT DEVICE "C" DEPLOYED.  REMOVED AND REPLACED DESCENT DEVICE IAW CMM 25-61-03. NO FURTHER DEFECTS NOTED.
